# SDR SWAA2024081610307

- Difficulty date: July 8, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. HORIZONTAL STAB UPPER FWD SLIDE SEAL CRACKED.<[01] REMOVED RT HORIZONTAL STAB UPPER SLIDE SEAL IAW AMM 53-31-31-000-802. INSTALLED ATTACHING HARDWARE TO NEW RT STAB FWD UPPER SLIDE SEAL IAW SRM 51-40-02-0G-0;[02] SHOULD SAY: REMOVED LT HORIZONTAL STAB UPPER SLIDE SEAL IAW AMM 53-31-31-000-802. INSTALLED ATTACHING HARDWARE TO NEW LT STAB FWD UPPER SLIDE SEAL IAW SRM 51-40-02-0G-0;[03] VERIFIED ITEM 2.;[04] INSTALLED NEW LT HORIZONTAL STAB UPPER FWD SLIDE SEAL IAW AMM 53-31-31-400-802.;[05] VERIFIED CORRECTIVE ACTION ITEMS; CARDS COMPLETE.
